| Model Number |
TJF-150 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
During onsite inspection of a duodenovideoscope, it was found the k-wire has foreign objects.There was no patient involvement.
Additional Manufacturer Narrative
Investigation is in progress.A supplemental report will be submitted upon investigation completion.